Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 62, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 4, 2018, 3:10 PM EDT for Franklin County, Pennsylvania. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2018, 3:10 PM EDT (19:10 UTC)
- Expired
- Jul 4, 2018, 3:49 PM EDT
- In force
- 39 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Franklin County, PA
The radar
The State College radar (KCCX), 104 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 3:45 PM EDT | TSTM WND DMG | 2 Wnw Pleasant Hall, PA | A TREE FELL ACROSS ORRSTOWN RD AND SANDY MOUNTAIN RD. |
| Jul 4, 3:55 PM EDT | TSTM WND DMG | 1 W Mongul, PA | 1 TREE FELL ACROSS ROXBURY RD BETWEEN MONGUL RD AND WEAVER RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537
WUUS51 KCTP 041910
SVRCTP
PAC055-042015-
/O.NEW.KCTP.SV.W.0062.180704T1910Z-180704T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
310 PM EDT WED JUL 4 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Central Franklin County in south central Pennsylvania...
* Until 415 PM EDT.
* At 309 PM EDT, a severe thunderstorm was located near Upper
Strasburg, and is nearly stationary.
HAZARD...Torrential rain, 60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chambersburg, Guilford, St. Thomas, Fayetteville, Scotland, Fort
Loudon, Upper Strasburg, Willow Hill, Fannettsburg and Orrstown.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 189 to 190.
Interstate 81 from mile markers 14 to 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4009 7759 3991 7757 3990 7791 4012 7781
TIME...MOT...LOC 1909Z 095DEG 1KT 4001 7770
HAIL...1.00IN
WIND...60MPH
$$
La Corte1 follow-up statement
738
WWUS51 KCTP 041949
SVSCTP
Severe Weather Statement
National Weather Service State College PA
349 PM EDT WED JUL 4 2018
PAC055-041959-
/O.CAN.KCTP.SV.W.0062.000000T0000Z-180704T2015Z/
Franklin PA-
349 PM EDT WED JUL 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRANKLIN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4009 7759 3991 7757 3990 7791 4012 7781
TIME...MOT...LOC 1948Z 095DEG 1KT 4001 7771
$$
La CorteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:03 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 4, 2:03 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service State College PA 203 PM EDT Wed Jul 4 2018 .SYNOPSIS... Heat and humidity will continue through at least Friday morning before a cold front pushes Souheast through the region late Thursday into early Friday. Scattered to numerous thunderstorms with locally heavy downpours are possible this afternoon and again Thursday before the cold front generates widespread storms Thursday night. Cooler and less humid air moving in behind the cold front will last all weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A wavy, quasi-stnry low-level frontal boundary over the northern tier of PA late this morning has fired and maintained rather deep updrafts (and slow, very heavy rain producing TSRA) during the otherwise convective min period of the day. Recently issued a FLash Flood Watch for 5 of our Northern Tier Counties through 03Z Thu, and WPC followed up by upgrading their Day 1 ERO to a Slight Risk for approx the NE third of PA. Localized radar estimates of around 3 inches within a 90 minute period have occurred across portions of Potter and Mckean Counties over the past few hours and have been covered with Flood Advisories so far, as the new convective development has been sagging slowly to SSE along the still relatively tight outflow boundaries. The best cape begins to focus across Central PA and the Laurel Highlands this afternoon and some near term high res models show a distinct, elongated cold pool just south of I-80 at 21Z today in response to the deep convection initiated along the slowly drifting front/outflow boundary from the present late morning convection up north. PWATs off the 04/14Z RAP are at, or slightly above 2 inches across the entire CWA, so any locations that sees training TSRA could pick up a quick 1-2.5 inches of rain within an hour and experience at least minor flooding concerns. May need to extend the FlasH Flood Watch further south based on upcoming CAMs runs. Temps and apparent temps will tickle heat Advisory Criteria once again across our SE zones. However, more in the way of clouds than recent days with scattered-areas of more widespread convection will trim max temps in most places to the mid-upper 80s across the southern valleys, and low-mid 80s elsewhere. Therefore, we will stay away from a heat advy at this point. But, further collaboration and thought could change this course. Main point for an advy is that a great percentage of people will be outdoors at some point today, and should be aware of the dangers of the heat and humidity. An advy might keep it in their mind to take precautions to protect against heat-related illness. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... As the preponderance of guidance has seemed to indicate over the last few days, we should see lots of the convection die down in the early evening. This would bode well for many fireworks displays. However, some storms will linger like this evening. Again, overall coverage will make it very difficult to tell anyone that it will not rain on their specific display at 9 PM. But, will drop PoPs from likely (60) to low chance (30) percentages at 8 PM (00Z). NAM and GFS both push the last of the convection out to the fringes of the CWA during the early evening. But, the CAMs keep some in the middle of the CWA then. Will keep with the operational guidance and consistency on this matter. The rest of the night seems dry. A mention of fog is not a bad idea, either. Persistence is a friend in stretches like this. The sfc wind becomes more SWrly in the west for the day on Thursday and should help to focus some increase in moisture there. A lake breeze in the NW and the terrain elsewhere along the Alleghenies could provide focal points for convection. Upper heights slowly lower a few decameters thru the day and Thursday night as a weak pre-frontal trough moves in from the NW. So, it should be easier to get more convection going. Day2 outlook from SPC does indicate that slightly stronger winds aloft on Thurs PM could support isolated wind damage. Thursday night looks very disorganized, but could be the time to put the highest PoPs in for the NW half of the area. The front nears the NW around 12Z Fri, and moves through with some alacrity on Friday morning. All guidance pushes the front thru all but the far SE by the middle of the afternoon. Therefore, it would be tough to see strong convection without the benefit of daytime/peak heating for all but the SE on Friday. But, the PoPs should be OK at categorical for the morning and early aftn for the central and srn zones. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... *Cooler and less humid air will arrive this weekend The cold front should be well to our south at 00Z Sat. Drier and There is some question as to how much upper ridging can rebound into early next week. Relief from the relentlessly hot/humid weather will arrive this weekend as cooler and less humid air sweeps southeast from Canada. Showers may drop in from the Great Lakes in mid-week, but Sat- Mon look dry with seasonable temps. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Cluster of showers and thunderstorms over central Pennsylvania will sag to the south and east this afternoon and evening. HRRR has had a good handle on the general movement of this area so have used current radar along with HRRR movement for the short term segment. Similar set up tomorrow as today so used persistence from last night and early today for the extended portion of the forecast. .Outlook... Fri...Shower or thunderstorm impacts possible, mainly in the morning. Sat-Mon...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 11 PM EDT this evening for PAZ004>006- 010>012-017>019-024>027-037-041-042-045-046-049>053. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Dangelo LONG TERM...Gartner/Steinbugl AVIATION...Tyburski
Hazardous weather outlook, Jul 4, 2:21 PM EDT, 49 minutes before
Hazardous Weather Outlook National Weather Service State College PA 221 PM EDT Wed Jul 4 2018 PAZ056>059-063>066-051830- Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 221 PM EDT Wed Jul 4 2018 ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Isolated, strong and slow moving thunderstorms could produce locally very heavy rainfall amounts of over an inch in just 30 to 60 minutes this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered strong to possibly severe thunderstorms will precede and accompany the passage of a cold front Thursday afternoon into early Thursday night. Locally very heavy rainfall is also possible in areas receiving a few thunderstorms over a short time period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004-010>012-017>019-024>027-045-046-049>053-051830- Warren-Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- 221 PM EDT Wed Jul 4 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Isolated, strong and slow moving thunderstorms could produce locally very heavy rainfall amounts of over an inch in just 30 to 60 minutes this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered strong to possibly severe thunderstorms will precede and accompany the passage of a cold front Thursday afternoon into early Thursday night. Locally very heavy rainfall is also possible in areas receiving a few thunderstorms over a short time period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-033>036-051830- Juniata-Somerset-Bedford-Fulton-Franklin- 221 PM EDT Wed Jul 4 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Isolated, strong and slow moving thunderstorms could produce locally very heavy rainfall amounts of over an inch in just 30 to 60 minutes this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered strong to possibly severe thunderstorms will precede and accompany the passage of a cold front Thursday afternoon into early Thursday night. Locally very heavy rainfall is also possible in areas receiving a few thunderstorms over a short time period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ005-006-037-041-042-051830- McKean-Potter-Tioga-Northern Lycoming-Sullivan- 221 PM EDT Wed Jul 4 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered strong to possibly severe thunderstorms will precede and accompany the passage of a cold front Thursday afternoon and evening. Locally very heavy rainfall is also possible in areas receiving a few thunderstorms over a short time period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 4, 2:30 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service State College PA
230 PM EDT WED JUL 4 2018
PAZ046-051>053-041900-
Columbia PA-Southern Lycoming PA-Northumberland PA-Montour PA-
230 PM EDT WED JUL 4 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND...
LYCOMING...MONTOUR...AND COLUMBIA COUNTIES UNTIL 300 PM EDT...
At 229 PM EDT, Doppler radar indicated a strong thunderstorm over
Lairdsville, moving west at 10 mph.
Torrential rain of up to one inch in just 20 to 30 minutes is
expected. Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Muncy, Hughesville, Montgomery, Iola, Exchange, Biggertown,
Lairdsville, Delaware Run, Millville, Turbotville and Picture Rocks.
LAT...LON 4126 7646 4118 7643 4111 7646 4110 7689
4133 7687
TIME...MOT...LOC 1829Z 094DEG 8KT 4120 7664
LambertSpecial weather statement, Jul 4, 2:35 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service State College PA
235 PM EDT WED JUL 4 2018
PAZ026>028-036-056-063-041915-
Perry PA-Franklin PA-Cumberland PA-Juniata PA-Huntingdon PA-
Mifflin PA-
235 PM EDT WED JUL 4 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
FRANKLIN...JUNIATA...PERRY...AND CUMBERLAND COUNTIES UNTIL 315 PM
EDT...
At 235 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Mcalevys Fort to near Big Spring State Park.
Movement was southeast at 15 mph.
Dime size hail and winds in excess of 30 mph are possible.
Locations impacted include...
Lewistown, Burnham, Belleville, Highland Park, Honey Grove,
Yeagertown, Strodes Mills, Reedsville, Juniata Terrace, East
Waterford, Perulack, Big Spring State Park, Doylesburg, Blacklog,
McVeytown, Blain, Longfellow, Atkinson Mills, Barrville and New
Germantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4024 7777 4074 7784 4074 7783 4072 7777
4073 7772 4072 7771 4073 7769 4069 7753
4012 7747
TIME...MOT...LOC 1835Z 297DEG 12KT 4067 7776 4029 7771
ColbertLocal storm report, Jul 4, 2:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT WED JUL 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG BERWICK 41.06N 76.25W
07/04/2018 COLUMBIA PA 911 CALL CENTER
TREES AND WIRES DOWN ON BRIAR CLIFF ROAD
&&
EVENT NUMBER CTP1801960
PAHLocal storm report, Jul 4, 2:45 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT WED JUL 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG BRIAR CREEK 41.05N 76.29W
07/04/2018 COLUMBIA PA 911 CALL CENTER
TREES AND WIRES DOWN ON SR 1025 NEAR COMMS TOWER
&&
EVENT NUMBER CTP1801961
PAHSpecial weather statement, Jul 4, 2:51 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service State College PA
251 PM EDT WED JUL 4 2018
PAZ036-041915-
Franklin PA-
251 PM EDT WED JUL 4 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FRANKLIN COUNTY UNTIL
315 PM EDT...
At 250 PM EDT, Doppler radar indicated a strong thunderstorm near
Scotland, moving west at 5 mph.
Very heavy rain is expected and winds in excess of 40 mph are
possible.
Locations impacted include...
Chambersburg, Shippensburg, Guilford, St. Thomas, Mercersburg,
Scotland, Marion, Fort Loudon, Upper Strasburg, Roxbury, Orrstown and
Williamson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Minor flooding may develop. Do not drive into water covering the
roadway.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3981 7799 4015 7775 4004 7752 4003 7751
3982 7768
TIME...MOT...LOC 1850Z 110DEG 5KT 3998 7765
BanghoffSpecial weather statement, Jul 4, 2:53 PM EDT, 17 minutes before
Special Weather Statement National Weather Service State College PA 253 PM EDT WED JUL 4 2018 PAZ024-025-041930- Blair PA-Cambria PA- 253 PM EDT WED JUL 4 2018 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BLAIR AND CAMBRIA COUNTIES UNTIL 330 PM EDT... At 252 PM EDT, Doppler radar indicated a strong thunderstorm near Loretto, moving southeast at 15 mph. Dime size hail and winds in excess of 30 mph are possible. Locations impacted include... Ebensburg, Nanty-Glo, Portage, Northern Cambria, Cresson, Gallitzin, Loretto, Lilly, Carrolltown, Sankertown, Horseshoe Curve, Ski Gap, Belsano, Mundys Corner, Colver, Spring Hill, Tunnelhill, Ashville, Wilmore and Chest Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4046 7890 4068 7881 4055 7848 4028 7849 TIME...MOT...LOC 1852Z 302DEG 14KT 4053 7868 Colbert
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:12 PM EDT | Special Weather Statement | CTP | Lancaster | 33 min |
| Jul 3, 8:58 PM EDT | Special Weather Statement | CTP | Lancaster | 17 min |
| Jul 3, 9:05 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| Jul 3, 11:17 PM EDT | Special Weather Statement | CTP | Elk | 13 min |
| Jul 4, 7:35 AM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Jul 4, 9:03 AM EDT | Areal Flood Advisory | CTP | Potter, Tioga | 117 min |
| Jul 4, 9:54 AM EDT | Flash Flood Watch | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 14 more | 10 hr |
| Jul 4, 10:18 AM EDT | Areal Flood Advisory | CTP | McKean | 117 min |
| Jul 4, 10:29 AM EDT | Areal Flood Advisory | CTP | Potter, Tioga | 2 hr |
| Jul 4, 11:53 AM EDT | Special Weather Statement | CTP | Sullivan | 52 min |
| Jul 4, 12:21 PM EDT | Flash Flood Warning | CTP | Potter, Tioga | 3 hr |
| Jul 4, 12:31 PM EDT | Flash Flood Warning | CTP | Sullivan | 3 hr |
| Jul 4, 12:51 PM EDT | Special Weather Statement | CTP | Cameron | 24 min |
| Jul 4, 1:08 PM EDT | Areal Flood Advisory | CTP | Columbia | 112 min |
| Jul 4, 1:23 PM EDT | Areal Flood Advisory | CTP | Centre, Clearfield | 3 hr |
| Jul 4, 1:28 PM EDT | Flash Flood Warning | CTP | Columbia | 3 hr |
| Jul 4, 1:58 PM EDT | Special Weather Statement | CTP | Union | 32 min |
| Jul 4, 2:00 PM EDT | Special Weather Statement | CTP | Mifflin | 45 min |
| Jul 4, 2:19 PM EDT | Heat Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 4 hr |
| Jul 4, 2:30 PM EDT | Special Weather Statement | CTP | Montour | 30 min |
| Jul 4, 2:35 PM EDT | Special Weather Statement | CTP | Mifflin | 40 min |
| Jul 4, 2:51 PM EDT | Special Weather Statement | CTP | Franklin | 24 min |
| Jul 4, 2:53 PM EDT | Special Weather Statement | CTP | Cambria | 37 min |
| Jul 4, 3:27 PM EDT | Special Weather Statement | CTP | Fulton | 33 min |
| Jul 4, 3:31 PM EDT | Flash Flood Warning | CTP | Sullivan | 3 hr |
| Jul 4, 3:59 PM EDT | Areal Flood Advisory | CTP | Cambria | 2 hr |
| Jul 4, 4:05 PM EDT | Special Weather Statement | CTP | Adams | 25 min |
| Jul 4, 4:09 PM EDT | Special Weather Statement | CTP | Lebanon | 36 min |
| Jul 4, 4:16 PM EDT | Areal Flood Advisory | CTP | Adams | 3 hr |
| Jul 4, 4:40 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 3 hr |
| Jul 4, 7:50 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.